Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having abdominal pain, back pain and mild headache. What should be done? - Online Doctor Chats

Date : 13-Oct-2013
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:Hi Doctor
User:I'm XXXXXXX and I have a question
Doctor:Pl go ahead
User:last Sunday I got fever and went to Doctor on Monday morning. Doctor prescribed me CETCIP-L 5MG TAB(Levocetirizine), NICIP PLUS TAB (Nimesulide+Paracetamol), and CEPHADEX-500 MG CAP(Cephalexin). But the Chemist gave me ciprofloxacin tabs instead of cephalexin. I didn't notice and took for two days(on Monday and Tuesday) totally 4 tabs of ciprofloxacin. On Tuesday night, I got severe stomach ache and went again to doctor and he asked me to take Gelucil, but no relief till today. I still have abdominal, back pain, and mild headache. Please advise what should be done.
Doctor:I am reading
Doctor:You can stop NICIP PLUS
Doctor:it could be the cause
Doctor:You can take simple paracetmol
Doctor:Are you reading me?
Doctor:Please continue the medicine as it is along with GELUSIL
User:I already stopped taking medications from Wednesday
User:still I have stomach ache
Doctor:You should have continued CIPLOX
User:you mean ciprofloxacin?
Doctor:You can add Tab Zinetac 150mg thrice a day before meal for five days
Doctor:CIPLOX and Zinetac should be good
Doctor:If you have severe pain please see the doctor again
User:ok I will, but how will I reduce my stomach ache and back pain.
Doctor:Stomach pain Zinetac
Doctor:Back pain you can apply VOVERON gel over it
Doctor:over the back and take hot shower / hot pack over it
User:ohh ok, got it. Thank you very much.
Doctor:THank you
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor